# SDR SWIA201231983

- Difficulty date: October 16, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N740SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10196
- Aircraft time: 23,412 hours, 14,167 cycles
- System (JASC): 2420 · AC Generation System
- Part: Control Unit
- Condition: Failed
- Location: Generator Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADG DID NOT DEPLOY ON LOSS OF ALL AC POWER.  (FLT 1300)  REPLACED ADG GENERATOR CONTROL UNIT IN REFERENCE TO AMM.  P/N OFF: 761341A   S/N OFF: 1283.
